injectibles and weight gain
3 Replies
tryingat40 - March 29

May be starting injectibles the
weight gain inevitable with injectibles? Does
diet and exercise help prevent the weight gain?


Tonya - March 31

No weight gain - but severe bloating. I am going through my second month and it makes you uncomfotable - legs cramp from shots, feel 10 lbs heavier, but honestly - you just have to decide whether or not it is worth it to you...besides...if you want to get pg...and you do - you are going to gain weight.


sexy bitch - April 8

If you swallow mens sperm will it make you gain weight


Lisa - June 27

I was underweight before starting injectables and I definitely felt bloated after injectibles and slowly put on five pounds. Then got pregnant first IUI but had miscarriage at nine weeks (and gained another five pouds) and no matter what I do now, run, yoga, eat less...the weight will not come off. I blame it on the drugs. I will be starting the injectibles again in late July/early August for IVF and am totally freaking about gaining more weight. I would love to hear from others on this.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?